View : 15 Download: 0

A family of non-uniform subdivision schemes with variable parameters for curve design

Title
A family of non-uniform subdivision schemes with variable parameters for curve design
Authors
Fang M.-E.Jeong B.Yoon J.
Ewha Authors
윤정호정병선
SCOPUS Author ID
윤정호scopus; 정병선scopus
Issue Date
2017
Journal Title
Applied Mathematics and Computation
ISSN
0096-3003JCR Link
Citation
vol. 313, pp. 1 - 11
Keywords
Blending curvesChamfering algorithmNon-uniform subdivisionSmoothnessVariable parameter sequence
Publisher
Elsevier Inc.
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper, we present non-uniform subdivision schemes with variable parameter sequences. A locally different tension parameter is set at each edge of the initial control polygon to control locally the shape of the resulting curve such that the scheme becomes non-uniform. Due to the variable parameters, the scheme can reproduce locally different analytic curves such as conics, Lissajous, trigonometric and catenary curves. Hence blending curves including such analytic components can be successfully generated. We discuss the convergence and smoothness of the proposed non-uniform schemes and present some numerical results to demonstrate their advantages in geometric modeling. Furthermore, as an application, we propose a chamfering algorithm which can be used in designing automobile and mechanical products. © 2017 Elsevier Inc.
DOI
10.1016/j.amc.2017.05.063
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE